# SDR RYNA2010002260005

- Difficulty date: February 5, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- Aircraft time: 67,442 hours, 30,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING ITEMS WERE NOTED REGARDING THE EMERGENCY LIGHTING SYSTEM DURING THE INSPECTION AND TESTING OF THE C-CHECK ON AIRCRAFT N123DN:  EMERGENCY LIGHT OUTSIDE R1 DOOR INOPERABLE AND 3 RT OVERWING.  EMERGENCY EXIT SIGN INOPERABLE LEFT AND RIGHT SIDE O/H FWD OF MID GALLEY.  AISLE O/H EMERGENCY LIGHT BY SEAT 28 AB.  AISLE O/H EMERGENCY LIGHT INOPERABLE BY SEAT 31 AB.  AISLE O/H EMERGENCY LIGHT INOPERABLE BY SEAT 34 AB.  AISLE O/H EMERGENCY LIGHTS IN MID GALLEY INOPERABLE.  AISLE O/H EMERGENCY LIGHT INOPERABLE BY SEAT 34 FG.  AISLE O/H EMERGENCY LIGHT INOPERABLE BY SEAT 31 FG.  AISLE O/H EMERGENCY LIGHT INOPERABLE BY SEAT 20 FG.  AISLE O/H EMERGENCY LIGHT INOPERABLE BY SEAT 25 AB.  AISLE O/H EMERGENCY LIGHT INOPERABLE BY SEAT 20 AB.  AISLE O/H EMERGENCY LIGHT INOPERABLE SEAT ROW 34-46 LEFT AND RIGHT SIDE.  EMERGENCY LIGHT ON SEAT 1 AB INOPERABLE.  REMOVED AND REPLACED THE FOLLOWING BATTERY PACKS AND CHARGERS, M731, M732, M733, M9010 AND M738 PER APPLICABLE AMM’S.  ADDITIONALLY REPLACED AFT F/A PANEL PUSH BUTTON SWITCH.  ALL CHECKS COMPLETED AND OPS CHECKS GOOD.
